Alert archive / Montana / Winter Storm Warnings in 2011
Winter Storm Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Mar 30, 2011, 4:44 AM MDT. It took effect at Mar 30, 2011, 6:00 AM MDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2011, 4:44 AM MDT (10:44 UTC)
- In effect from
- Mar 30, 2011, 6:00 AM MDT
- Expired
- Mar 31, 2011, 6:00 PM MDT
- In force
- 36 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
832 WWUS45 KTFX 301044 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 444 AM MDT WED MAR 30 2011 MTZ009-048-302100- /O.NEW.KTFX.WS.W.0014.110330T1200Z-110401T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS 444 AM MDT WED MAR 30 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT THURSDAY FOR ELEVATIONS ABOVE 6500 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET FOR HEAVY SNOW... AND BLOWING SNOW WHICH IS IN EFFECT UNTIL 6 PM MDT THURSDAY. * TIMING AND MAIN IMPACT: PERIODS OF HEAVY SNOW ARE EXPECTED TODAY THROUGH THURSDAY. THE GREATEST SNOWFALL IS EXPECTED ON THURSDAY. THE SNOW COMBINED WITH STRONG WINDS WILL CAUSE VERY POOR VISIBILITIES AND MAKE OUTDOOR ACTIVITIES AND TRAVEL EXTREMELY DIFFICULT. CONDITIONS WILL BEGIN TO IMPROVE THURSDAY NIGHT. OVER MARIAS PASS RAIN IS EXPECTED BUT COULD BE MIXED WITH SNOW LATE TONIGHT AND EARLY THURSDAY MORNING. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS TODAY THROUGH THURSDAY SHOULD RANGE FROM 10 TO 20 INCHES. * WINDS AND VISIBILITY: STRONG WEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE LIKELY. VISIBILITIES WILL BE BELOW 1 MILE AND COULD BE NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 6500 FEET. * LOCATIONS AFFECTED INCLUDE: LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO LIKELY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
5 follow-up statements
579 WWUS45 KTFX 302014 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 214 PM MDT WED MAR 30 2011 MTZ009-048-310300- /O.CON.KTFX.WS.W.0014.000000T0000Z-110401T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS 214 PM MDT WED MAR 30 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY FOR ELEVATIONS ABOVE 6500 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. * TIMING AND MAIN IMPACT: PERIODS OF HEAVY SNOW ARE EXPECTED THROUGH THURSDAY. THE GREATEST SNOWFALL IS EXPECTED ON THURSDAY. THE SNOW COMBINED WITH STRONG WINDS WILL CAUSE VERY POOR VISIBILITIES AND MAKE OUTDOOR ACTIVITIES AND TRAVEL EXTREMELY DIFFICULT. CONDITIONS WILL BEGIN TO IMPROVE THURSDAY NIGHT. OVER MARIAS PASS...RAIN IS EXPECTED BUT COULD BE MIXED WITH SNOW LATE TONIGHT AND EARLY THURSDAY MORNING. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH THURSDAY SHOULD RANGE FROM 10 TO 20 INCHES. * WINDS AND VISIBILITY: STRONG WEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE LIKELY. VISIBILITIES WILL BE BELOW 1 MILE AND COULD BE NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 6500 FEET. * LOCATIONS AFFECTED INCLUDE: LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO LIKELY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
690 WWUS45 KTFX 310252 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 852 PM MDT WED MAR 30 2011 MTZ009-048-311200- /O.CON.KTFX.WS.W.0014.000000T0000Z-110401T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS 852 PM MDT WED MAR 30 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY FOR ELEVATIONS ABOVE 6500 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. * TIMING AND MAIN IMPACT: PERIODS OF HEAVY SNOW ARE EXPECTED THROUGH THURSDAY. THE GREATEST SNOWFALL IS EXPECTED ON THURSDAY. THE SNOW COMBINED WITH STRONG WINDS WILL CAUSE VERY POOR VISIBILITIES AND MAKE OUTDOOR ACTIVITIES AND TRAVEL EXTREMELY DIFFICULT. CONDITIONS WILL BEGIN TO IMPROVE THURSDAY NIGHT. OVER MARIAS PASS...RAIN IS EXPECTED BUT COULD BE MIXED WITH SNOW LATE TONIGHT AND EARLY THURSDAY MORNING. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH THURSDAY SHOULD RANGE FROM 10 TO 20 INCHES. * WINDS AND VISIBILITY: STRONG WEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE LIKELY. VISIBILITIES WILL BE BELOW 1 MILE AND COULD BE NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 6500 FEET. * LOCATIONS AFFECTED INCLUDE: LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO LIKELY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
607 WWUS45 KTFX 310943 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 343 AM MDT THU MAR 31 2011 MTZ009-048-312200- /O.CON.KTFX.WS.W.0014.000000T0000Z-110401T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS 343 AM MDT THU MAR 31 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 6500 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: PERIODS OF HEAVY SNOW ARE EXPECTED THROUGH THIS EVENING. THE SNOW COMBINED WITH STRONG WINDS WILL CAUSE VERY POOR VISIBILITIES AND MAKE OUTDOOR ACTIVITIES AND TRAVEL EXTREMELY DIFFICULT. CONDITIONS WILL BEGIN TO IMPROVE THURSDAY NIGHT. OVER MARIAS PASS...RAIN IS EXPECTED BUT COULD BE MIXED WITH SNOW EARLY THIS MORNING. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH THURSDAY SHOULD RANGE FROM 10 TO 20 INCHES. * WINDS AND VISIBILITY: STRONG WEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE LIKELY. VISIBILITIES WILL BE BELOW 1 MILE AND COULD BE NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 6500 FEET. * LOCATIONS AFFECTED INCLUDE: LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO LIKELY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
448 WWUS45 KTFX 311950 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 150 PM MDT THU MAR 31 2011 MTZ009-048-010000- /O.CON.KTFX.WS.W.0014.000000T0000Z-110401T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS 150 PM MDT THU MAR 31 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 6500 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: PERIODS OF HEAVY SNOW ARE EXPECTED THROUGH THIS AFTERNOON OVER THE ROCKY MOUNTAIN FRONT. THE SNOW COMBINED WITH STRONG WINDS WILL CAUSE VERY POOR VISIBILITIES AND MAKE OUTDOOR ACTIVITIES AND TRAVEL EXTREMELY DIFFICULT. CONDITIONS WILL BEGIN TO IMPROVE LATER TONIGHT. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH THIS AFTERNOON SHOULD RANGE FROM 6 TO 12 INCHES. * WINDS AND VISIBILITY: STRONG WEST WINDS 25 TO 35 MPH...WITH GUSTS TO 60 MPH ARE LIKELY. VISIBILITIES WILL BE BELOW ONE HALF MILE AND COULD BE NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 6500 FEET. * LOCATIONS AFFECTED INCLUDE: LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO LIKELY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
606 WWUS45 KTFX 312344 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 544 PM MDT THU MAR 31 2011 MTZ009-048-010045- /O.EXP.KTFX.WS.W.0014.000000T0000Z-110401T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS 544 PM MDT THU MAR 31 2011 ...WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 6500 FEET... THE WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET WILL EXPIRE AT 6 PM MDT THIS EVENING. LIGHT SNOW ACCUMULATIONS ARE EXPECTED THROUGHOUT THE EVENING HOURS ALONG THE ROCKY MOUNTAIN FRONT. SNOW ACCUMULATIONS ARE NOT EXPECTED TO REACH WARNING CRITERIA AND THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 4:08 AM MDT, 36 minutes earlier.
Area forecast discussion, Mar 30, 4:08 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 408 AM MDT WED MAR 30 2011 .DISCUSSION... TODAY THROUGH FRIDAY...IN A NUTSHELL MOIST NORTHWEST FLOW ALOFT WILL CONTINUE OVER THE AREA THROUGH THURSDAY NIGHT. THE APPROACH OF AN UPPER RIDGE ON FRIDAY COULD LEAD TO SOME DRYING ON FRIDAY. MOUNTAINS WILL CONTINUE TO SEE SNOW INTO THURSDAY NIGHT. AM COMING UP WITH HEAVY AMOUNTS OVER THE HIGHER ELEVATIONS OF THE ROCKY MOUNTAIN FRONT, THIS SNOWFALL HAS PROMPTED THE ISSUANCE OF A WINTER STORM WARNING. FOR THE SOUTHWEST VALLEYS IT APPEARS MOST OF THE SNOW WILL BE PICKED OFF BY THE ADJOINING MOUNTAINS AND DO NOT SEE A GOOD MECHANISM TO DEVELOP RAIN OR SNOW AT THE SURFACE SO HAVE KEPT JUST A CHANCE OF PRECIPITATION THERE. OVER THE PLAINS A CANADIAN COLD FRONT MOVING SOUTH ON THURSDAY SHOULD INTERACT WITH THE MOISTURE TO PRODUCE A BAND OF PRECIPITATION WHICH WILL LAST INTO THURSDAY NIGHT. MODELS DIFFER ON WHERE THE PRECIPITATION BAND WILL BE BUT FEEL CONFIDENT ENOUGH TO RAISE THE CHANCE OF PRECIPITATION INTO THE LIKELY CATEGORY. DEPENDING ON TEMPERATURES COULD POSSIBLY SEE A COUPLE OF INCHES ALONG THE U.S. ROUTE 2 CORRIDOR. AS FOR THE HIGH WIND WARNING WILL CONTINUE IT. OTHER THAN THE ROCKY MOUNTAIN FRONT A LITTLE CONCERNED THAT HIGH WINDS WILL BE CONFINED MAINLY TO THE MOUNTAINS AND FAVORED CANYONS AS DO NOT SEE A GOOD MECHANISM TO MIX HIGHER WINDS ALOFT TO THE SURFACE. WILL GO AHEAD AND UPGRADE THE HIGH WIND WATCH FOR BEAVER HEAD AND MADISON COUNTIES TO A HIGH WIND WARNING. AGAIN THINK THERE WILL BE SOME STRONG GUSTS IN THE MOUNTAINS AND FAVORED CANYONS BUT AM NOT EXPECTING WIDESPREAD HIGH WINDS OVER THOSE COUNTIES. BLANK FRIDAY NIGHT THROUGH WEDNESDAY...MEDIUM RANGE MODELS ARE BEGINNING TO COME INTO AGREEMENT WITH REGARD TO THIS WEEKENDS WEATHER SYSTEM. WEAK SHORTWAVE RIDGING IS EXPECTED TO BE OVER MONTANA FRIDAY NIGHT WITH MOIST WEST TO SOUTHWEST FLOW ALOFT BRINGING SCATTERED SHOWERS TO THE MOUNTAINS. STRONG SHORTWAVE ENERGY MOVING INTO THE PACIFIC NORTHWEST ON SATURDAY WILL CARVE OUT A POSITIVE-TILT TROUGH OVER THE REGION WITH A SURFACE LOW PRESSURE SYSTEM CENTERED SOMEWHERE NEAR THE MONTANA-WYOMING BORDER. MODELS ARE NOW SHOWING WIDESPREAD PRECIPITATION OVER THE FORECAST AREA ON SATURDAY...ALTHOUGH SOME DISAGREEMENT IN PF LOCATION AND AMOUNTS ARISE FOR SATURDAY NIGHT AND SUNDAY. WITH BETTER AGREEMENT BEGINNING TO ARISE IN UPPER LEVEL AND SURFACE PATTERNS FOR THIS TIME PERIOD FELT IT WAS APPROPRIATE TO INCREASE POPS FOR THE SATURDAY TIME FRAME THEN TREND TOWARD THE WETTER GS SOLUTION FOR THE REMAINDER OF THE WEEKEND. WITH TEMPERATURES TRENDING DOWNWARD DUE TO THE TROUGH MOVING OVER THE REGION IT APPEARS THAT A MIX OF RAIN AND SNOW SHOULD BE EXPECTED AT LOWER ELEVATIONS ON SATURDAY WITH PRECIPITATION CHANGING TO ALL SNOW FOR SATURDAY NIGHT AND SUNDAY. PRELIMINARY PF/SNOW AMOUNT FORECASTS SUGGEST THAT NORTH CENTRAL MONTANA COULD SEE 2 TO 4 INCHES OF SNOW AT LOWER ELEVATIONS WITH 6 TO 12 INCHES POSSIBLE IN THE MOUNTAINS. HOWEVER...EVEN A SLIGHT VARIATION IN SURFACE TEMPERATURES COULD CAUSE ACCUMULATIONS TO BE MUCH LESS THAN CURRENT FORECASTS SUGGEST. AS NOTED BEFORE...CONFIDENCE IN THIS FORECAST IS TRENDING UPWARD BUT STILL REMAINS LESS THAN I WOULD PREFER BEFORE STATING THAT HIGHLIGHTS WILL BE REQUIRED. FOR THE REMAINDER OF THE LONG TERM A MOIST NORTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE FORECAST AREA WITH OCCASIONAL IMPULSES IN THE UPPER LEVEL FLOW TRIGGERING ISOLATED TO SCATTERED SHOWERS AT TIMES. TEMPERATURES WILL REMAIN GENERALLY BELOW SEASONAL AVERAGES THROUGH THE PERIOD. MP && .AVIATION... UPDATED 0443Z. WEAK UPPER LEVEL PRESSURE WILL BUILD OVER THE REGION. HOWEVER...THE AIR MASS WILL CONTINUE TO BE QUITE MOIST...ESPECIALLY OVER THE ROCKIES AND SOUTHWEST MONTANA. WINDS ALOFT WILL INCREASE DURING THE NIGHT ACROSS THE NORTHERN ROCKIES AND SPREAD EAST BY MORNING. VERY STRONG AND GUSTY WINDS ARE EXPECTED WEDNESDAY AFTERNOON ACROSS MUCH OF NORTH CENTRAL AND SOUTHWEST MONTANA. MOISTURE WILL INCREASE OVER THE WESTERN MOUNTAINS DURING THE AFTERNOON AND MFR CI GS/SB'S ARE POSSIBLE BY LATE AFTERNOON AND EVENING. MFR CI GS/SB'S ARE ALSO POSSIBLE ACROSS ACROSS SOUTHWEST MONTANA IN THE VICINITY OF PRECIPITATION. && .HYDROLOGY... TEMPERATURES WILL NOT BE AS WARM AS WAS EARLIER EXPECTED. NOW IT LOOKS LIKE HIGHS THE REST OF THIS WEEK WILL BE IN THE 40S OVER THE PLAINS WITH HIGHS IN THE 45 TO 55 DEGREE RANGE FOR THE SOUTHWEST VALLEYS. WILL SEE SOME INCREASE IN SNOW MELT BUT SHOULD THERE BE ANY INCREASE IN WATER LEVELS FOR CREEKS AND STREAMS...IT SHOULD BE MINOR. AREAS WITH LARGE AMOUNTS OF SNOW ON THE GROUND WILL BE MOST PRONE TO FLOODING POTENTIAL. THESE AREAS INCLUDE THE NORTHERN ROCKIES AND ADJACENT PLAINS...AND PORTIONS OF NORTH CENTRAL MONTANA INCLUDING LIBERTY...HILL...BLAINE...AND FERGUS COUNTIES. BY THE SECOND OR THIRD WEEK IN APRIL MODERATE TO MAJOR FLOODING WILL BECOME MORE LIKELY ALONG THE MILK RIVER...ESPECIALLY IN BLAINE COUNTY. && .PRELIMINARY POINT TEMPS/POPS... GTF 49 36 48 32 / 10 20 60 50 CTB 49 35 45 32 / 10 10 60 60 HLN 50 39 53 35 / 40 40 50 40 BZN 49 35 54 35 / 50 50 60 30 WEY 38 30 40 27 / 80 70 50 40 DLN 51 36 54 35 / 40 40 30 30 HVR 44 33 40 27 / 30 50 60 50 LWT 43 34 42 30 / 50 50 60 60 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM NOON TODAY TO 6 PM MDT THURSDAY CASCADE... EASTERN POND ERA...EASTERN TETON...JUDITH BASIN. HIGH WIND WARNING UNTIL 6 PM MDT THURSDAY CENTRAL AND SOUTHERN LEWIS AND CLARK...EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. WINTER STORM WARNING UNTIL 6 PM MDT THURSDAY FOR ELEVATIONS ABOVE 6500 FEET FOR NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. HIGH WIND WARNING UNTIL 6 AM MDT THURSDAY BEAVERHEAD...MADISON. && SHORT TERM...BLANK LONG TERM...MPJ AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 29, 9:51 PM MDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 951 PM MDT TUE MAR 29 2011 MTZ009-010-012-014-046-048>050-310400- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN- 951 PM MDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED WEDNESDAY AND THURSDAY WITH STRONGEST WINDS ALONG THE ROCKY MOUNTAIN FRONT. A HIGH WIND WARNING IS IN EFFECT BEGINNING WEDNESDAY MORNING ALONG THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY AND BEGINNING WEDNESDAY AFTERNOON FARTHER EAST ON THE PLAINS. A MOIST NORTHWEST FLOW ALOFT WILL BRING A GOOD CHANCE FOR PRECIPITATION TO THE REGION WEDNESDAY NIGHT THROUGH THURSDAY WITH ACCUMULATING SNOW POSSIBLE IN THE MOUNTAINS. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE REGION THIS WEEKEND WITH SIGNIFICANT RAIN OR SNOW AMOUNTS POSSIBLE AS WELL AS COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS ARE ALWAYS GREATLY APPRECIATED. MTZ008-015-310400- BEAVERHEAD-MADISON- 951 PM MDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST TO SOUTHWEST WINDS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. A HIGH WIND WATCH IS IN EFFECT BEGINNING WEDNESDAY MORNING. A MOIST NORTHWEST FLOW ALOFT WILL BRING A GOOD CHANCE FOR PRECIPITATION TO THE REGION WEDNESDAY NIGHT THROUGH THURSDAY WITH ACCUMULATING SNOW POSSIBLE IN THE MOUNTAINS. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE REGION THIS WEEKEND WITH SIGNIFICANT RAIN OR SNOW AMOUNTS POSSIBLE AS WELL AS COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS ARE ALWAYS GREATLY APPRECIATED. MTZ011-047-310400- HILL-BLAINE- 951 PM MDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WARMING TEMPERATURES LATER THIS WEEK WILL CONTRIBUTE TO INCREASED SNOW-MELT AND RUNOFF CAUSING RISES IN AREA STREAMS AND CREEKS. LATEST HYDROLOGICAL MODELS INDICATE MODERATE TO MAJOR FLOODING LIKELY ALONG THE MILK RIVER BY MID APRIL...ESPECIALLY IN BLAINE COUNTY. A MOIST NORTHWEST FLOW ALOFT WILL BRING A GOOD CHANCE FOR PRECIPITATION TO THE REGION WEDNESDAY NIGHT THROUGH THURSDAY WITH ACCUMULATING SNOW POSSIBLE IN THE MOUNTAINS. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE REGION THIS WEEKEND WITH SIGNIFICANT RAIN OR SNOW AMOUNTS POSSIBLE AS WELL AS COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS ARE ALWAYS GREATLY APPRECIATED. MTZ013-044-045-051>055-310400- CHOUTEAU-TOOLE-LIBERTY-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 951 PM MDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MOIST NORTHWEST FLOW ALOFT WILL BRING A GOOD CHANCE FOR PRECIPITATION TO THE REGION WEDNESDAY NIGHT THROUGH THURSDAY WITH ACCUMULATING SNOW POSSIBLE IN THE MOUNTAINS. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE REGION THIS WEEKEND WITH SIGNIFICANT RAIN OR SNOW AMOUNTS POSSIBLE AS WELL AS COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS ARE ALWAYS GREATLY APPRECIATED.
Nearby
Winter Storm Warnings in Montana, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.